# SDR DALA2019120327025

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 58,847 hours, 19,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Test Button
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 6320711) L4 DOOR EMERGENCY EXIT LIGHT TEST BUTTON MISSING COVER. CORRECTIVE ACTION: REINSTALLED COVER.
